# SDR AALA20050045

- Difficulty date: January 19, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS IN CEILING ABOVE ROWS 15 THROUGH 20 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN CEILING ABOVE ROWS 15 THROUGH 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
